MathSciNet Relay Station
MathSciNet bibliographic data
MR1500551 30E20
Moore, Eliakim Hastings A simple proof of the fundamental Cauchy-Goursat theorem. Trans. Amer. Math. Soc. 1 (1900), no. 4, 499–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement